# SDR IPXA2016101109219

- Difficulty date: September 16, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751712
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MULTIPLE DAMAGES ON THE NR 3 PYLON FAIRING 189AL RIB.  REMOVED AND REPLACED THE RIB IAW SRM 54-01-42.
